# SDR DALA2023071405737

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LONGERON 26 LH BTW STA Y=900 TO STA Y=1053 REMOVAL, CORROSION WAS FOUND AT FUSELAGE SKIN BTW STA 1000 TO STA 1006 L-26 LH. SUMMARY OF NRC 00688: CORROSION LEVEL 2. FINGER DOUBLER AT STA 946 TO 1006 LONGERON 26 LH WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #2864406)
